Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Kähler-Einstein surfaces with nonpositive bisectional curvature
HTML articles powered by AMS MathViewer

by Fangyang Zheng PDF
Proc. Amer. Math. Soc. 121 (1994), 1217-1220 Request permission

Abstract:

In this note we show that, for a Kähler-Einstein surface M with negative Ricci curvature and nonpositive bisectional curvature, if the cotangent bundle of M is not quasi-ample then M is a quotient of the bidisc.
References
  • Albert Polombo, Condition d’Einstein et courbure négative en dimension $4$, C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 12, 667–670 (French, with English summary). MR 967809
  • Brian Smyth, Differential geometry of complex hypersurfaces, Ann. of Math. (2) 85 (1967), 246–266. MR 206881, DOI 10.2307/1970441
  • Yum Tong Siu and Paul Yang, Compact Kähler-Einstein surfaces of nonpositive bisectional curvature, Invent. Math. 64 (1981), no. 3, 471–487. MR 632986, DOI 10.1007/BF01389278
  • S.-T. Yau and F. Zheng, On a borderline class of non-positively curved Kähler manifolds, preprint, 1991.
  • Fangyang Zheng, On compact Kähler surfaces with non-positive bisectional curvature, J. London Math. Soc. (2) 51 (1995), no. 1, 201–208. MR 1310732, DOI 10.1112/jlms/51.1.201
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32J27, 53C25
  • Retrieve articles in all journals with MSC: 53C55, 32J27, 53C25
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1217-1220
  • MSC: Primary 53C55; Secondary 32J27, 53C25
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1200182-5
  • MathSciNet review: 1200182